RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS source details

Godeaux, J.E.A. (1998). The genus Doliolina (Thaliacea: Doliolida). Journal of Plankton Research 20(9): 1757-1766.
126158
Godeaux, J. E. A.
1998
The genus Doliolina (Thaliacea: Doliolida
Journal of Plankton Research
20(9): 1757-1766
Publication
The anatomical structure of the gonozooids of the different species of the genus Doliolina has been re-examined. A division of the genus into two subgenera, Doliolina and Doliolinetta, based on the compared shape and position of the gonads, is proposed and a revised dichotomous key of the species is presented.
Systematics, Taxonomy
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2013-02-24 13:38:21Z
changed

Doliolina Borgert, 1894 (basis of record)
Doliolina (Doliolinetta) Godeaux, 1998 (original description)

Website and databases developed and hosted by VLIZ · Page generated 2024-06-18 GMT · contact: Anton Van de Putte